Correction to the article “Some remarks on the theory of spherical functions on symmetric Riemannian manifolds” (Trudy Mosk. Mat. O-va 5 (1956))
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 6 (1957)
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1957_6_a10,
author = {F. A. Berezin},
title = {Correction to the article {{\textquotedblleft}Some} remarks on the theory of spherical functions on symmetric {Riemannian} manifolds{\textquotedblright} {(Trudy} {Mosk.} {Mat.} {O-va} 5 (1956))},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {486},
year = {1957},
volume = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1957_6_a10/}
}
TY - JOUR AU - F. A. Berezin TI - Correction to the article “Some remarks on the theory of spherical functions on symmetric Riemannian manifolds” (Trudy Mosk. Mat. O-va 5 (1956)) JO - Trudy Moskovskogo matematičeskogo obŝestva PY - 1957 SP - 486 VL - 6 UR - http://geodesic.mathdoc.fr/item/MMO_1957_6_a10/ LA - ru ID - MMO_1957_6_a10 ER -
%0 Journal Article %A F. A. Berezin %T Correction to the article “Some remarks on the theory of spherical functions on symmetric Riemannian manifolds” (Trudy Mosk. Mat. O-va 5 (1956)) %J Trudy Moskovskogo matematičeskogo obŝestva %D 1957 %P 486 %V 6 %U http://geodesic.mathdoc.fr/item/MMO_1957_6_a10/ %G ru %F MMO_1957_6_a10
F. A. Berezin. Correction to the article “Some remarks on the theory of spherical functions on symmetric Riemannian manifolds” (Trudy Mosk. Mat. O-va 5 (1956)). Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 6 (1957). http://geodesic.mathdoc.fr/item/MMO_1957_6_a10/